MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 NIAGARA SLIM-CATH DIALYSIS CATHETER KIT 12F X 24CM; CATHETER, HEMODIALYSIS, NON-IMPLANTED

C.R. BARD, INC. (BASD) -3006260740 NIAGARA SLIM-CATH DIALYSIS CATHETER KIT 12F X 24CM; CATHETER, HEMODIALYSIS, NON-IMPLANTED
Model Number N/A
Health Effect - Clinical Code Thrombus (2101)
Date of Event 11/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reep0660 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that a niagara hemodialysis catheter was inserted.It was stated the venous line was thrombosed 1 hour after placement, despite adherence to the usual anticoagulation protocol.

Brand Name
NIAGARA SLIM-CATH DIALYSIS CATHETER KIT 12F X 24CM
Common Device Name
CATHETER, HEMODIALYSIS, NON-IMPLANTED
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key10944888
Report Number3006260740-2020-20777
Device Sequence Number642087
Product Code MPB
UDI-Device Identifier00801741045370
UDI-Public(01)00801741045370
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K010778
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number5553240
Device Lot NumberREEP0660
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2020
Initial Report FDA Received Date12/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;